Access count of this item: 173

Files in This Item:
File Description SizeFormat 
1391-16.pdf412.63 kBAdobe PDFView/Open
Title: Homogeneous Law Invariant Coherent Multiperiod Value Measures and their Limits (Mathematical Economics)
Authors: Kusuoka, Shigeo
Morimoto, Yuji
Author's alias: 楠岡, 成雄
森本, 祐司
Issue Date: Aug-2004
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1391
Start page: 243
End page: 248
URI: http://hdl.handle.net/2433/25851
Appears in Collections:1391 Mathematical Economics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.